For the past 2 weeks, every time I try to go to bed and start to dose off, my leg or my arm jerks and I wake up. Of course that startled me and my heart rate increases. I try to go back to sleep, but my body just keeps jerking and won't let me sleep. Is this anxiety?
hey i had the same thing every time i dosed of my leg would kick high and fast or my arm and at the same time i had a weird sensation through my chest it was scary but id say its anxiety i suffer wid anxiety and panick disorder!! soo dont wurry its anxiety
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.